# SDR 98FDEA00204

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46625
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 459
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 459 Z=-78, X=-63 A CRACK WAS FOUND ON THE FRAME LT SIDE.  REF NRC NR N 2064.  REPAIRED FRAME IAW SRM 53-30-00 FIG 5.
